Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 178545, 17 pages
http://dx.doi.org/10.1155/2015/178545
Research Article

An Efficient Algorithm for Unconstrained Optimization

1Departamento de Ingeniería Eléctrica, Universidad Autónoma Metropolitana-Iztapalapa, Avenida San Rafael Atlixco 186, Colonia Vicentina, Delegación Iztapalapa, 09340 México, DF, Mexico
2Departamento de Sistemas, Universidad Autónoma Metropolitana-Azcapotzalco, Avenida San Pablo 180, Colonia Reynosa Tamaulipas, 02200 México, DF, Mexico

Received 29 April 2015; Revised 4 August 2015; Accepted 6 August 2015

Academic Editor: Peide Liu

Copyright © 2015 Sergio Gerardo de-los-Cobos-Silva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergio Gerardo de-los-Cobos-Silva, Miguel Ángel Gutiérrez-Andrade, Roman Anselmo Mora-Gutiérrez, Pedro Lara-Velázquez, Eric Alfredo Rincón-García, and Antonin Ponsich, “An Efficient Algorithm for Unconstrained Optimization,” Mathematical Problems in Engineering, vol. 2015, Article ID 178545, 17 pages, 2015. doi:10.1155/2015/178545